# SDR QXEA2013082101276

- Difficulty date: August 8, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565-585 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS 565-585, S24L HAS CORROSION.   FOUND TO BE CORRODED THROUGH STRINGER.  CUT OUT DAMAGED PORTION OF STRINGER IAW EO Q400-53 I00372, P1, STEPS 1 AND 2.  NDT IAW NDTM 51-00-06. NO DEFECTS. FABRICATED REPLACEMENT STRINGER.  FABRICATED -REPAIR ANGLE AND SHIM  IAW EO Q400-53-I00372, STEP 4 AND 6.  DRILLED ALL REPAIR PARTS  INSTALLED REPAIR IAW EO 400-53-I00372, STEP 7 (A TO F).
